# SDR RAIA2010031200001

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 22,042 hours, 19,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Handrail
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT ON THE HANDRAIL AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REMOVED THE BULB.  OPS CHECKED GOOD.
